| Model Number |
14679-01 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Fire (2610); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this was an arteriotomy closure of a left common femoral artery using a starclose se device after a diagnostic angiogram procedure with a 5f sheath.Reportedly, the clip did not deploy and the emergency release did not work; however, the device was ultimately able to be removed.Manual compression was applied to achieve hemostasis.There were no reported adverse patient effects.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.